A 23-year-old female asked:
Injected meth about 2 hours ago been injecting it quite a bit in last month. i feel dizzy, light headed, faint, blood pressure is 138/82 hr 109.
1 doctor answer • 2 doctors weighed in
Dr. Alfred Forresteranswered
Psychiatry 44 years experience
Be more specific: While we as medical professionals can appreciate the distress shared by those like you who are consulting with us, we don't always have the ability to guess what it is that you are asking. You have provided a list of symptoms (feeling dizzy or faint); and vital signs (bp, hr), but I am hard pressed to know what question you are posing. For us to be able to help, you need to be very specific!
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsReviewed >2 years ago
Dr. Jane Steiner commented
Psychiatry 45 years experience
If you are worried about how you feel, maybe you will stop using and try to get into rehab?
Apr 26, 2014
Last updated Apr 26, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.